Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Weakly almost periodic functions and Fourier-Stieltjes transforms


Author: Donald E. Ramirez
Journal: Proc. Amer. Math. Soc. 19 (1968), 1087-1088
MSC: Primary 42.52
MathSciNet review: 0232162
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin Hewitt and Kenneth Ross, Abstract harmonic analysis. I, Academic Press, New York, 1963.
  • [2] Donald Ramirez, Uniform approximation by Fourier-Stieltjes transforms, Proc. Cambridge Philos. Soc. 64 (1968), 323-333. MR 0221221 (36:4273)
  • [3] -, Uniform approximation by Fourier-Stieltjes coefficients, Proc. Cambridge Philos. Soc. 64 (1968), 615-624. MR 0225101 (37:696)
  • [4] Walter Rudin, Weak almost periodic functions and Fourier-Stieltjes transforms, Duke Math. J. 26 (1959), 215-220. MR 0102705 (21:1492)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.52

Retrieve articles in all journals with MSC: 42.52


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0232162-5
Article copyright: © Copyright 1968 American Mathematical Society